BibTeX record journals/joi/LiuRE17

download as .bib file

@article{DBLP:journals/joi/LiuRE17,
  author       = {Yuxian Liu and
                  Ronald Rousseau and
                  Leo Egghe},
  title        = {Partial orders for zero-sum arrays with applications to network theory},
  journal      = {J. Informetrics},
  volume       = {11},
  number       = {1},
  pages        = {257--274},
  year         = {2017},
  url          = {https://doi.org/10.1016/j.joi.2016.11.006},
  doi          = {10.1016/J.JOI.2016.11.006},
  timestamp    = {Mon, 17 Jun 2019 19:06:26 +0200},
  biburl       = {https://dblp.org/rec/journals/joi/LiuRE17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}